# SDR UALA2013050203056

- Difficulty date: May 1, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 71,980 hours, 26,423 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Out Of Adjust
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY-SERVICE DOORS R FWD EVAC SLIDE ARM LEVER DIFFICULT TO POSITION.  ARM LEVER BACKED OUT INFLT AND SLIDE LIGHT EXTINGUISHED.  ADJUSTED GIRT STRAPS.  ARM LEVER OPERATES NORMAL.
